Weight Behavior of Irreducible Cyclic BWD-Codes

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01905003
Contributor : Jean-Pierre Zanotti <>
Submitted on : Thursday, October 25, 2018 - 3:00:42 PM
Last modification on : Tuesday, May 14, 2019 - 12:02:03 PM

Links full text

Identifiers

Collections

Citation

J.-P. Zanotti. Weight Behavior of Irreducible Cyclic BWD-Codes. Finite Fields and Their Applications, Elsevier, 1996, 2 (2), pp.192 - 203. ⟨10.1006/ffta.1996.0012⟩. ⟨hal-01905003⟩

Share

Metrics

Record views

53